# SDR DHL2001806545

- Difficulty date: March 13, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT FUSELAGE EXTERIOR-UPPER PART VERTICAL STABILIZER TO FUSELAGE ANGLE SHOWS CORROSION, STA FS 000 RT SIDE.CORRECTIVE ACTION - REMOVED LEVEL I CORROSION FROM AFT FUSELAGE EXTERIOR UPPER PART VERTICAL STABILIZER TO FUSELAGE ANGLE STA FS 000 RH IAW SRM 51-1-8 PAGE 17 AND 18 LESS 2%.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B PAGE 1 AND 2 TO 12.  STATUS-CLOSED.
